# SDR HALA0800503

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,921 hours, 3,835 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATTEMPTED APU START AFTER LANDING/FAULT LIGHT ILLUMINATED LOWER EICAS SHOWING "ADD" OIL.  BITE CHECK ECU, NO FAULTS NOTED.  SERVICED APU WITH OIL.  GND RUN CHECK OKAY.
